# SDR ASAA9780270

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS IN THE MID CABIN WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
